# SDR AU981638

- Difficulty date: December 8, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 767238
- Engine: Pwa JT9D7R4E
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: P1302
- Condition: Failed
- Location: Apu Bay
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) DURING ENGINE START, A SHUDDER WAS FELT THROUGHOUT THE AIRCRAFT.  THIS WAS ACCOMPANIED BY A LOUD NOISE.  INVESTIGATION FOUND THE APU HAD FAILED WITH MANY METAL PIECES BEING EJECTED FROM THE TAILPIPE ONTO THE GROUND.
